# SDR DXTA2011080904698

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK431
- Aircraft time: 2,592 hours, 2,423 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON COPILOTS SIDE BLEEDS OFF PRESSURE WHEN BRAKES ARE APPLIED WHILE THE RT PEDAL REMAINED SOLID WITH BRAKE PRESSURE.  KEPT HAVING TO PUMP THE LT BRAKE PEDAL IN ORDER TO BUILD UP PRESSURE ON THE PEDAL, BUT THIS ONLY LASTED MOMENTARILY AND THE PRESSURE WOULD ALMOST IMMEDIATELY BLEED OFF WHEN BRAKING WAS APPLIED AGAIN.  OPERATIONALLY CHECKED BRAKES, BOTH STATICALLY AND WITH ENGINES RUNNING. COULD NOT DUPLICATE LT BRAKE PEDAL BLEED OFF.  PERFORMED BRAKE BLEEDING PROCEDURE IAW MM 32-40. OPS CHECKED BY TAXIING ACFT AND FOUND NORMAL. PERFORMED LEAK CHECKED GOOD.
